# SDR SWAA2021061472173

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1108
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FIN TO BODY CLOSURE ANGLE IS CHAFFED; BS 1108; RBL 11; WL 305 ; / VERIFIED LOCATED AND DRILLED NEW RH AFT SKATE ANGLE FROM BS 1016-BS1132; PN#148A8310U IAW SRM 51-41-05... OK TO INSTALL; INSTALLED RH AFT SKATE ANGLE FROM BS 1016-BS1132 IAW SRM 51-40-02 AND IAW DWG# 148A8300 AND IAW DWG# 148A3590; VERIFIED INSTALLED RH AFT SKATE ANGLE FROM BS 1016-BS1132 IAW SRM 51-40-02 AND IAW DWG# 148A8300 AND IAW DWG# 148A3590.
